MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC FEMORAL SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC FEMORAL SZ 4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/15/2008
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately thirteen days post initial tka, this (b)(6) male experienced right incision wound.Patient lower calf cellulitis and right incision wound increased redness.The event was resolved with medication.This event is not related to the device or the procedure.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Section h10: h3: upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient conditions, which caused the infection.

Brand Name
CC FEMORAL SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13906246
Report Number1038671-2022-00282
Device Sequence Number4240705
Product Code JWH
UDI-Device Identifier10885862053237
UDI-Public10885862053237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC FEMORAL SZ 4
Device Catalogue Number208-01-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TIBIAL INSERT (CAT# 208-24-22); TIBIAL TRAY (CAT# 204-04-44)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale